# SDR DALA2025120308833

- Difficulty date: November 20, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 150,225 hours, 22,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT EXIT SIGN OVER DOOR INOPERATIVE.   R/R FLIGHT DECK DOOR EMER LIGHT (GRIMES) ASSY PER B767-300 AMM 33-51. OPS CHK GOOD. OK FOR SVC. (7960802)
